Homomorphic Encryption for Arithmetic of Approximate Numbers

Jung Hee Cheon, Andrey Kim, Miran Kim, Yong-Soo Song. Homomorphic Encryption for Arithmetic of Approximate Numbers. In Tsuyoshi Takagi, Thomas Peyrin, editors, Advances in Cryptology - ASIACRYPT 2017 - 23rd International Conference on the Theory and Applications of Cryptology and Information Security, Hong Kong, China, December 3-7, 2017, Proceedings, Part I. Volume 10624 of Lecture Notes in Computer Science, pages 409-437, Springer, 2017. [doi]

Abstract

Abstract is missing.